Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 287, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Nov 30, 2018, 8:32 PM CST for 4 counties in Oklahoma. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 30, 2018, 8:32 PM CST (02:32 UTC)
- Expired
- Nov 30, 2018, 9:30 PM CST
- In force
- 58 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 77 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 30, 9:26 PM CST | TSTM WND GST 58 | 2 S Sand Springs, OK | |
| Nov 30, 9:37 PM CST | TORNADO | 3 Ssw Skiatook, OK | A TORNADO SEVERELY DAMAGED TWO MOBILE HOMES, SNAPPED LARGE TREE LIMBS, AND DAMAGED THE ROOF OF A HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 30, 5:23 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.5 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 946 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.7
The text
As transmitted.
615
WUUS54 KTSA 010232
SVRTSA
OKC037-113-117-143-010330-
/O.NEW.KTSA.SV.W.0287.181201T0232Z-181201T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
832 PM CST FRI NOV 30 2018
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southeastern Osage County in northeastern Oklahoma...
Creek County in northeastern Oklahoma...
Southeastern Pawnee County in northeastern Oklahoma...
Northwestern Tulsa County in northeastern Oklahoma...
* Until 930 PM CST.
* At 832 PM CST, a severe thunderstorm was located 4 miles southeast
of Davenport, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Tulsa... Sand Springs...
Bristow... Sapulpa...
Skiatook... Cleveland...
Mannford... Drumright...
Kellyville... Oilton...
Depew... Jennings...
Westport... Osage...
Terlton... Shamrock...
Keystone State Park... Walnut Creek State Park...
Gray... Silver City...
This includes Interstate 44 between mile markers 178 and 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until midnight CST for northeastern
Oklahoma.
LAT...LON 3612 9662 3639 9643 3639 9600 3601 9603
3564 9654 3564 9662
TIME...MOT...LOC 0232Z 219DEG 48KT 3568 9669
HAIL...1.00IN
WIND...60MPH
$$
691 follow-up statement
680
WWUS54 KTSA 010308
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
908 PM CST FRI NOV 30 2018
OKC037-113-117-143-010330-
/O.CON.KTSA.SV.W.0287.000000T0000Z-181201T0330Z/
Osage OK-Creek OK-Pawnee OK-Tulsa OK-
908 PM CST FRI NOV 30 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CST
FOR SOUTHEASTERN OSAGE...CENTRAL CREEK...SOUTHEASTERN PAWNEE AND
NORTHWESTERN TULSA COUNTIES...
At 908 PM CST, a severe thunderstorm was located 5 miles southeast of
Mannford, moving northeast at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations in or near the path include...
Tulsa... Sand Springs...
Bristow... Sapulpa...
Skiatook... Cleveland...
Mannford... Kellyville...
Depew... Westport...
Osage... Terlton...
Keystone State Park... Walnut Creek State Park...
Gray... Silver City...
This includes Interstate 44 between mile markers 185 and 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until midnight CST for northeastern
Oklahoma.
LAT...LON 3616 9653 3639 9643 3639 9600 3601 9603
3567 9650
TIME...MOT...LOC 0308Z 219DEG 48KT 3606 9631
HAIL...1.00IN
WIND...70MPH
$$
69What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 30, 5:23 PM CST, 3 hours 9 minutes earlier.
Area forecast discussion, Nov 30, 5:23 PM CST, 3 hours 9 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 523 PM CST Fri Nov 30 2018 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Main concern for this TAF issuance will be the strong to severe thunderstorms expected to move through the area This evening. MVFR to VFR conditions are expected behind the line of thunderstorms. && .PREV DISCUSSION... /Issued 307 PM CST Fri Nov 30 2018/ DISCUSSION... The main forecast concern will be severe weather potential tonight. Fire weather will be a concern on Saturday. Finally, in about a week, winter weather potential will increase as one would typically expect in December. A busy evening is in store across E OK and W AR. A potent shortwave trough, located over the central and southern Rockies attm, is moving rapidly toward the Plains as I type. The system, on the nose of a potent upper jet that extends clear back into the eastern Pacific, will eject rapidly northeast tonight into Saturday, while mid level cyclogenesis eventually occurs over the central Plains. The intense dynamics with this system will be meeting up with returning Gulf moisture, the leading edge of which is denoted by the retreating warm front near I-40 attm, to set the stage for a potentially dangerous evening across the region. The hi-res guidance has been consistent over several hours denoting two main areas of development this evening. Storms are expected to develop closer to 00Z across central Oklahoma, and especially north central Oklahoma, as the intense positive vorticity advection occurs with the main vort. These storms, possibly evolving quickly into a QLCS with time, will likely cut across a portion of northeast Oklahoma, especially from the Tulsa area and to the north and west, between roughly 01Z and 04Z, with all hazards possible. The second main area of development will likely get going around 02Z, fairly close to the highway 69 corridor in eastern OK, as the mid level speed max hits the western edge of the deeper moisture. A broken band of cellular, and more than likely rotating, convection will progress rapidly northeast into western AR thru 06Z or 07Z. The intensifying shear, at both the low levels and aloft, combined with moderate instability lifting into the region with the warm front, suggest that the potential for strong tornadoes exists, along with very large hail. People across eastern Oklahoma and northwest Arkansas should be weather aware this evening. Gusty west to southwest winds on Saturday, along with dry and mild conditions over the region in the wake of tonight's system, will elevate fire weather potential, especially since fuels have been cured from the recent cold weather. While there are still differences in the details, which is expected in the day 6-7 time frame, the GFS and ECMWF both suggest increasing chances for precipitation across the region late next week in advance of a decent southern stream wave. The EC, however, is also more aggressive with the southward push of cold air down the Plains as it has a much more pronounced northern stream wave. This is that dreaded one-two punch that is often seen during big winter storms. While I'm not going to go full boar on this solution, it is prudent to at least introduce the potential for winter weather by day 7 (next Friday). Lacy && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....10
Hazardous weather outlook, Nov 30, 5:21 PM CST, 3 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
521 PM CST Fri Nov 30 2018
ARZ001-002-010-011-019-020-029-OKZ049-053>076-011130-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
521 PM CST Fri Nov 30 2018
...SEVERE WEATHER EXPECTED THROUGH THIS EVENING...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Tonight.
TORNADO.
RISK...Elevated.
AREA...Primarily along and south of Interstate 44, and especially
southeast Oklahoma into west central Arkansas.
ONSET...After 6 PM.
SEVERE THUNDERSTORM.
RISK...Critical.
AREA...All eastern Oklahoma and northwest Arkansas.
ONSET...After 6 PM.
AREA AT GREATEST RISK...Southeast Oklahoma through northwest Arkansas.
HEAVY RAIN.
RISK...Limited.
AREA...Far eastern Oklahoma and northwest Arkansas.
ONSET...Evening through early Saturday morning.
DISCUSSION...
Thunderstorms are developing over southeastern Oklahoma and western Arkansas
and storms will continue to increase in coverage through the evening hours.
Storms will end from west to east, and clear western Arkansas during the
early morning hours on Saturday. Conditions continue to appear favorable
for severe weather across much of eastern Oklahoma and northwest Arkansas.
Instability continues to increase across the region this afternoon
and will trend upward through the evening hours. Winds aloft will also
become more favorable for severe storms, and very strong low level winds
are forecast to develop across southeast Oklahoma and western Arkansas
by early evening. As storms develop and move into the more favorable
conditions, tornadic potential will increase. Current forecasts do
suggest the potential for a strong tornado across southeast Oklahoma
through west central Arkansas during the evening hours. Additionally,
large hail and locally damaging straight line winds will be possible,
especially with any discrete storm cells. Severe weather watches and
warnings should be anticipated. Know your severe weather safety procedures.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...High Wind Potential.
SUNDAY through THURSDAY...No Hazards.
EXTENDED DISCUSSION...
Mild temperatures and gusty west to southwest winds will raise
fire weather concerns Saturday. Some light rain or snow will also
be possible in some places late Sunday night, but no significant
wintry precipitation is expected.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Nov 30, 5:45 PM CST, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
545 PM CST FRI NOV 30 2018
ARZ010-019-OKZ069-072-010030-
Washington AR-Crawford AR-Adair OK-Sequoyah OK-
545 PM CST FRI NOV 30 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAWFORD...
SOUTHWESTERN WASHINGTON...NORTHEASTERN SEQUOYAH AND SOUTHEASTERN
ADAIR COUNTIES UNTIL 630 PM CST...
At 544 PM CST, a strong thunderstorm was located 3 miles south of
Short, moving north at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations in or near the path include...
Van Buren... Cedarville...
Natural Dam... Prairie Grove...
West Fork... Lincoln...
Greenland... Devils Den State Park...
Strickler... Lee Creek...
Short... Prairie Grove Battlefield State...
Walnut Grove... Clyde...
Rhea... Canehill...
Uniontown... Hogeye...
Odell... Dora...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 2.
Interstate 40 in Oklahoma between mile markers 327 and 328.
Interstate 49 between mile markers 51 and 57.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until midnight CST for northeastern
and east central Oklahoma.
LAT...LON 3545 9440 3545 9441 3542 9442 3547 9462
3606 9446 3599 9414
TIME...MOT...LOC 2344Z 196DEG 35KT 3552 9449
69Special weather statement, Nov 30, 6:03 PM CST, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
603 PM CST FRI NOV 30 2018
ARZ019-020-029-010045-
Sebastian AR-Franklin AR-Crawford AR-
603 PM CST FRI NOV 30 2018
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...EASTERN CRAWFORD AND
NORTHEASTERN SEBASTIAN COUNTIES UNTIL 645 PM CST...
At 602 PM CST, a strong thunderstorm was located 3 miles south of
Bloomer, moving northeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Ozark... Charleston...
Greenwood... Lavaca...
Mulberry... Dyer...
Altus... Branch...
Denning... Wiederkehr Village...
Bloomer... Washburn...
Fern... Burnville...
Fort Chaffee... Central City...
Jethro... Milltown...
Locke... Vesta...
This includes Interstate 40 in Arkansas between mile markers 16 and
42.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3539 9378 3540 9379 3542 9380 3538 9381
3532 9388 3532 9392 3529 9392 3523 9399
3523 9403 3520 9403 3514 9409 3514 9413
3523 9429 3576 9406 3560 9370 3546 9371
TIME...MOT...LOC 0002Z 215DEG 31KT 3525 9415
69Special weather statement, Nov 30, 6:55 PM CST, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
655 PM CST FRI NOV 30 2018
ARZ011-020-010130-
Madison AR-Franklin AR-
655 PM CST FRI NOV 30 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MADISON AND
NORTHEASTERN FRANKLIN COUNTIES UNTIL 730 PM CST...
At 655 PM CST, a strong thunderstorm was located 4 miles north of
Ozark, moving northeast at 35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Ozark... Altus...
Wiederkehr Village... Cass...
Pettigrew... Boston...
Dutton... Jethro...
Barnes... Redding...
Watalula... Turners Bend...
Lonelm... Taft...
Cravens... Paradise...
This includes Interstate 40 in Arkansas between mile markers 29 and
41.
A Tornado Watch remains in effect until 200 AM CST for northwestern
and west central Arkansas.
LAT...LON 3577 9370 3552 9370 3543 9383 3556 9397
3590 9365 3580 9352 3576 9352
TIME...MOT...LOC 0055Z 222DEG 31KT 3555 9383Special weather statement, Nov 30, 8:02 PM CST, 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
802 PM CST FRI NOV 30 2018
OKZ049-073>075-010230-
Haskell OK-Pittsburg OK-Latimer OK-Pushmataha OK-
802 PM CST FRI NOV 30 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HASKELL...
NORTHWESTERN PUSHMATAHA...WESTERN LATIMER AND CENTRAL PITTSBURG
COUNTIES UNTIL 830 PM CST...
At 802 PM CST, strong thunderstorms were located along a line
extending from 7 miles north of Hartshorne to 6 miles north of Daisy.
Movement was northeast at 50 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Wilburton... Hartshorne...
Krebs... Quinton...
Alderson... Higgins...
Blocker... Robbers Cave State Park...
Blanco... Haileyville...
Pittsburg... Gowen...
Dow... Bache...
Featherston...
A Tornado Watch remains in effect until midnight CST for southeastern
Oklahoma.
LAT...LON 3445 9578 3450 9578 3451 9567 3459 9567
3459 9588 3468 9589 3491 9571 3530 9549
3529 9546 3496 9525 3440 9572
TIME...MOT...LOC 0202Z 203DEG 42KT 3495 9556 3463 9572Special weather statement, Nov 30, 8:03 PM CST, 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
803 PM CST FRI NOV 30 2018
OKZ049-053-010230-
Choctaw OK-Pushmataha OK-
803 PM CST FRI NOV 30 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUSHMATAHA AND
WESTERN CHOCTAW COUNTIES UNTIL 830 PM CST...
At 803 PM CST, a strong thunderstorm was located over Boswell, moving
northeast at 25 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Antlers... Boswell...
Soper... Kent...
Kellond... Darwin...
Speer... Unger...
A Tornado Watch remains in effect until midnight CST for southeastern
Oklahoma.
LAT...LON 3388 9584 3391 9588 3392 9591 3394 9594
3413 9594 3416 9593 3416 9578 3444 9578
3417 9550 3387 9578
TIME...MOT...LOC 0203Z 228DEG 24KT 3405 9587Special weather statement, Nov 30, 8:14 PM CST, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
814 PM CST FRI NOV 30 2018
OKZ059-064-065-010315-
Okfuskee OK-Pawnee OK-Creek OK-
814 PM CST FRI NOV 30 2018
...SIGNIFICANT WEATHER ADVISORY FOR CREEK...SOUTHEASTERN PAWNEE AND
WESTERN OKFUSKEE COUNTIES UNTIL 915 PM CST...
At 814 PM CST, strong thunderstorms were located along a line
extending from 4 miles southwest of Chandler to 4 miles south of
Sparks to 4 miles east of Brooksville. Movement was northeast at 55
mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Bristow... Mannford...
Drumright... Boley...
Oilton... Depew...
Paden... Jennings...
Bearden... Hallett...
Blackburn... Terlton...
Castle... Shamrock...
Maramec... Welty...
Silver City... Milfay...
Mason...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 212 and 217.
Interstate 44 between mile markers 178 and 196.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until midnight CST for northeastern
and east central Oklahoma.
LAT...LON 3638 9660 3636 9653 3633 9657 3630 9656
3630 9652 3632 9649 3618 9630 3530 9635
3529 9638 3529 9644 3546 9644 3546 9647
3543 9650 3545 9655 3544 9657 3539 9654
3541 9658 3540 9662 3616 9662 3616 9673
TIME...MOT...LOC 0214Z 209DEG 49KT 3566 9693 3555 9683 3519 9689
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 6:20 PM CST | Severe Thunderstorm Warning | TSA | Adair, Delaware | 35 min |
| Nov 30, 8:02 PM CST | Special Weather Statement | TSA | Pittsburg | 28 min |
| Nov 30, 8:03 PM CST | Special Weather Statement | TSA | Choctaw | 27 min |
| Nov 30, 8:14 PM CST | Special Weather Statement | TSA | Creek | 61 min |
| Nov 30, 8:30 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 60 min |
| Nov 30, 8:41 PM CST | Tornado Warning | TSA | Haskell, Muskogee, Pittsburg | 49 min |
| Nov 30, 8:48 PM CST | Special Weather Statement | TSA | Osage | 57 min |
| Nov 30, 9:07 PM CST | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Washington | 53 min |
| Nov 30, 9:12 PM CST | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Nowata, Okfuskee, Okmulgee, Osage and 4 more | 63 min |
| Nov 30, 9:19 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 41 min |
| Nov 30, 9:26 PM CST | Tornado Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 49 min |
| Nov 30, 9:39 PM CST | Tornado Warning | TSA | Nowata, Rogers, Tulsa, Washington | 25 min |
| Nov 30, 9:49 PM CST | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, Pittsburg, Pushmataha | 56 min |
| Nov 30, 9:59 PM CST | Tornado Warning | TSA | Adair, Cherokee | 46 min |
| Nov 30, 10:01 PM CST | Severe Thunderstorm Warning | TSA | Craig, Nowata, Washington | 44 min |
| Nov 30, 10:08 PM CST | Tornado Warning | TSA | Latimer, Pushmataha | 23 min |
| Nov 30, 10:12 PM CST | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Wagoner | 63 min |
| Nov 30, 10:14 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah and 1 more | 46 min |
| Nov 30, 10:18 PM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha, Sequoyah | 57 min |
| Nov 30, 10:29 PM CST | Tornado Warning | TSA | Adair, Delaware | 20 min |
| Nov 30, 10:39 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, Sequoyah | 53 min |
| Nov 30, 10:50 PM CST | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 55 min |
| Nov 30, 10:52 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes, Ottawa, Wagoner | 53 min |
| Nov 30, 11:09 PM CST | Tornado Warning | TSA | Sequoyah | 21 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.